# SDR SWIA201439249

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 39,377 hours, 51,640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 3471001001C
- Part serial: 0021
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP ASYMETRY, CONTROL FAULT, DISAGREEMENT.  FLAPS INDICATE 45A DEGREES,  FLAPS SELECTED TO AND ACTUALLY AT 0A DEGREES.  REPLACED FLAP ANNUNCIATOR IAW AMM, FLAPS OPS CHECKED GOOD, PN SN ON 0056,  SN OFF
